# SDR IPXA2016051903587

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 47,298 hours, 14,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO BLOCK OUT WHILE CLOSING THE CREW ENTRY DOOR.  THE ESCAPE ROPE KEPT SLIPPING OUTSIDE THE DOOR WHEN CLOSING THE DOOR.  ESCAPE ROPE AJUSTED IAW AMM 25-10-00-502-025 REV 118.01, 05/04/16.  FOUND SATISFACTORY.
